# SDR SWAA2024041774900

- Difficulty date: April 15, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 59,844 hours, 35,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMER EXIT LIGHT @ 11BC EMER EXIT ROW COVER BROKEN<[01] C/W EA M-21-133-00720; LENS COVER SECURED W/ CLEAR TAPE.
